Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the products of weakly Lindelöf spaces
HTML articles powered by AMS MathViewer

by A. Hajnal and I. Juhász PDF
Proc. Amer. Math. Soc. 48 (1975), 454-456 Request permission

Abstract:

The aim of this note is to show, without using any special set-theoretic assumptions, that the product of two (weakly) Lindelöf spaces is not necessarily weakly Lindelöf.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54B10
  • Retrieve articles in all journals with MSC: 54D20, 54B10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 454-456
  • MSC: Primary 54D20; Secondary 54B10
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0391012-0
  • MathSciNet review: 0391012